# SDR REXA2017072000800

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 27,261 hours, 25,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL UPPER CAP FOUND CRACKED, JUST OTBD OF WHEEL WELL OPENING AT BS 549.7, WS 48.  PERFORMED TEMPORARY REPAIR ON THE RT BATT RIB CAP AT WS 48.30 IAW REO 601R57-51-781.
